Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 59, Pages 3769-3776
http://dx.doi.org/10.1155/S0161171203112070

Generalizations of Bernoulli numbers and polynomials

1Department of Broadcast-Television Teaching, Jiaozuo University, Henan, Jiaozuo City 454002, China
2Department of Applied Mathematics and Informatics, Jiaozuo Institute of Technology, Henan, Jiaozuo City 454000, China
3Department of Mathematics, University of Texas-Pan American, Edinburg, TX 78539, USA

Received 3 December 2001

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qiu-Ming Luo, Bai-Ni Guo, Feng Qi, and Lokenath Debnath, “Generalizations of Bernoulli numbers and polynomials,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 59, pp. 3769-3776, 2003. doi:10.1155/S0161171203112070